# SDR 20001026SH007

- Difficulty date: September 25, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N7273Q
- Make and model: Cessna 206H
- Aircraft serial: 20608045
- System (JASC): 2710 · Aileron Control System
- Part: Cable Guard
- Part number: 12601122
- Condition: Inaccurate
- Location: Aileron Quadrant
- Part time: 406 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INITIAL INSPECTION OF THE AILERON INTERCONNECT CABLE QUADRANT (RT AND LT) IAW CESSNA SB SB00-27-02, IT WAS DETERMINED THE REQUIRED RADIUS AROUND THE EDGE OF THE HOLE WHERE THE INTERCONNECT CABLE PASSES WAS NOT PRESENT.  SUBSEQUENT INSPECTION OF THE INTERCONNECT CABLE FOUND ONLY MINIMAL CHAFING WITH NO STANDS BROKEN.  THE CABLE TENSIONS BEFORE REMOVAL WERE WITHIN LIMITS.  THE QUADRANTS WERE MODIFIED AND REINSTALLED PER THE INSTRUCTIONS.  (X)
